MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/S NPOR FEM RT SZ 2; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/S NPOR FEM RT SZ 2; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 96-0052
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2004 via tka.It was reported that the patient told something unusual to the surgeon when follow-up in (b)(6) 2020.The surgeon confirmed spin-out by x-ray.An abnormal sound was heard when bend and stretch, and the patient could not bend and stretch smoothly.The patient also had subluxation at ankle joint.The patient rests with spin-out now.The surgeon thought that the spin-out was not caused by the implants at this stage, the reason of spin-out was unknown.He planned to replace the tibial insert for first-line choice, or to replace the tibial insert and the tibial tray for second-line choice since he planned to use a fb tibial insert.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10521926
Report Number1818910-2020-19873
Device Sequence Number3118108
Product Code JWH
UDI-Device Identifier10603295232346
UDI-Public10603295232346
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K950010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-0052
Device Catalogue Number960052
Device Lot Number332087
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer11/09/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ1.5; PFC SIGMARP STB TB IN 2 10.0; PFC*SIGMA/OV DOME PAT 3 PEG,32; MBT CEM KEEL TIB TRAY SZ1.5; PFC SIGMARP STB TB IN 2 10.0; PFC*SIGMA/OV DOME PAT 3 PEG,32
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR